On categorical shape theory
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 17 (1976) no. 3, p. 261-294
@article{CTGDC_1976__17_3_261_0,
     author = {Frei, Armin},
     title = {On categorical shape theory},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {17},
     number = {3},
     year = {1976},
     pages = {261-294},
     zbl = {0341.55015},
     mrnumber = {439911},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1976__17_3_261_0}
}
Frei, Armin. On categorical shape theory. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 17 (1976) no. 3, pp. 261-294. http://www.numdam.org/item/CTGDC_1976__17_3_261_0/

1 H. Appelgate and M. Tierney, Categories with models, Lecture Notes in Math. 80, Springer (1969), 156-244. | MR 242916 | Zbl 0188.28204

2 K. Borsuk, Concerning homotopy properties of compacta, Fundam. Math. 62 (1965), 223- 264. | MR 229237 | Zbl 0159.24603

3 A. Deleanu, A. Frei and P. Hilton, Generalized Adams completion, Cahiers Topo. et Géo. Diff. XV- 1 (1974), 1-22. | Numdam | MR 356038 | Zbl 0291.18003

4 A. Deleanu, A. Frei and P. Hilton, Idempotent triples and completion, Math. Zeitschr. 143 (1975), 91- 104. | MR 376810 | Zbl 0295.18001

5 A. Deleanu and P. Hilton, On Kan extensions of cohomology theories and Serre classes of groups, Fundam. Math. 73 (1971), 143- 165. | MR 295337 | Zbl 0226.55011

6 A. Deleanu and P. Hilton, On the categorical shape of a functor, Fundam. Math. (1975). | Zbl 0368.18002

7 R.H. Fox, On shape, Fundam. Math. 74 (1972), 47-71. | MR 296914 | Zbl 0232.55023

8 R.H. Fox, Shape theory and covering spaces (preprint). | MR 368007

9 A. Frei, On completion and shape, Boletim Soc. Brasileira de Mate. (1975). | MR 439907 | Zbl 0397.18002

10 P. Hilton, G. Mislin and J. Roitberg, Localization of nilpotent groups and spaces, Math. Studies 15, North-Holland, 1975. | MR 478146 | Zbl 0323.55016

11 J. Le Van, Shape theory, Dissertation, Univ. of Kentucky, 1973.

12 F.E.J. Linton, An outline of functorial semantics, Lecture Notes in Math. 80, Springer (1969), 7-59. | MR 244340 | Zbl 0181.02802

13 S. Mac Lane, Categories for the working mathematician, Springer, 1971. | MR 354798 | Zbl 0906.18001

14 S. Mardesič, Shapes for topological spaces, General Topology and its applications 3 (1973), 265 - 282. | MR 324638 | Zbl 0269.55008

15 S. Mardesič and J. Segal, Shapes of compacta and ANR-systems, Fundam. Math. 72 (1971), 41- 59. | MR 298634 | Zbl 0222.55017